# SDR CALA9800850

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT STA 1418 LONG 2L AND LONG 2R BELTFRAME CRACKED (3).  REPAIRED BELTFRAME PER SRM 53-03 FIG 32 AND EC/RA 5310-03720.
